# SDR CA060905005

- Difficulty date: September 2, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 6,509 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 5531012326
- Condition: Cracked
- Location: Hyd Actuatior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING A WALKAROUND ON THE AIRCRAFT THERE WAS A CRACK FOUND ON THE UPPER ATTACHMENT BRACKET IN THE NOSE GEAR BAY THAT THE NOSE GEAR HYDRAULIC ACTUATOR ATTACHES TO.  BRACKET REPLACED AND AIRCRAFT RETURNED TO SERVICE. (TC NR 20060905005)
